Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Nausea, vomiting, diarrhea, stomach pain. Tests normal. What is wrong?

I have been having stomach problems for over 2 weeks (nausea, vomiting, diarrhea and stomach pain) I am un able to keep ANY medication down and I either vomit when I eat or drink or it causes horrible pain. Now, I my head feels like it is "floating" and my body feels like jello. I have been to the doctors I have had multiple urine and blood tests ,an x-ray, and have giving a stool sample and still no answer. I have been giving IV fluids at the ER but that didn't seems to help much. I am at a loss, I just want to know what's wrong. CAn you help me?

Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

It seems like you might be suffering from irritable bowel syndrome. This is a syndrome caused by having a hyperactive bowel. The patient has many gastrointestinal symptoms but does not have a physical cause. If you are constantly taking stress and always tensed, it is a possible trigger factor for IBS. Eat healthy, exercise regularly and have lots of water. Iwish you the bet and hope you get better real quick.

Dr Vineet
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor